Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Full and convex linear subcategories are incompressible

Authors: Claude Cibils, Maria Julia Redondo and Andrea Solotar
Journal: Proc. Amer. Math. Soc. 141 (2013), 1939-1946
MSC (2010): Primary 16W50, 18G55, 55Q05, 16B50
Published electronically: January 7, 2013
MathSciNet review: 3034421
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the intrinsic fundamental group à la Grothendieck of a linear category, introduced in our earlier papers using connected gradings. In this article we prove that any full convex subcategory is incompressible, in the sense that the group map between the corresponding fundamental groups is injective. We start by proving the functoriality of the intrinsic fundamental group with respect to full subcategories, based on the study of the restriction of connected gradings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16W50, 18G55, 55Q05, 16B50

Retrieve articles in all journals with MSC (2010): 16W50, 18G55, 55Q05, 16B50

Additional Information

Claude Cibils
Affiliation: Institut de mathématiques et de modélisation de Montpellier I3M, UMR 5149, Université Montpellier 2, F-34095 Montpellier cedex 5, France

Maria Julia Redondo
Affiliation: Departamento de Matemática, Universidad Nacional del Sur, Av. Alem 1253, 8000 Bahía Blanca, Argentina

Andrea Solotar
Affiliation: Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Instituto de Matemática Luis Santaló, IMAS-CONICET, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón 1, 1428, Buenos Aires, Argentina

Received by editor(s): July 15, 2010
Received by editor(s) in revised form: August 13, 2011, and September 27, 2011
Published electronically: January 7, 2013
Additional Notes: This work has been supported by the projects UBACYTX212 and 475, PIP-CONICET 112- 200801-00487, PICT-2007-02182 and MATHAMSUD-NOCOMALRET
The second and third authors are research members of CONICET (Argentina)
The authors thank the referee for useful comments
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2013 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia